×

zbMATH — the first resource for mathematics

Affine complete distributive lattices. (English) Zbl 0816.06010
Summary: We prove a characterization theorem for affine complete distributive lattices. To do so we introduce the notions of almost principal ideal and almost principal filter.

MSC:
06D99 Distributive lattices
08A40 Operations and polynomials in algebraic structures, primal algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. Dorninger and G. Eigenthaler (1982)On Compatible and Order-Preserving Functions, Universal Algebra and Applications, vol. 9, Banach Center Publications, Warsaw, pp. 97–104. · Zbl 0511.08002
[2] G. Grätzer (1964) Boolean functions on distributive lattices,Acta Math. Acad. Sci. Hung. 15, 195–201. · Zbl 0146.01902
[3] D. Schweigert (1974) Über endliche, ordnungspolynomvollständige Verbände,Monatsh. Math. 78, 68–76. · Zbl 0287.06004
[4] H. Werner (1971) Produkte von Kongruenzklassengeometrien universeller Algebren,Math. Z. 121, 111–140. · Zbl 0203.22902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.